# SDR MWEA96570

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 2777948
- Condition: Corroded
- Location: E/E Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND CORROSION ON LONGERON 27R AT STA 132 TO 140, 142 TO 144, 148 TO 154 BEYOND LIMITS.  INSTALLED SECTION OF LONGERON IAW 53-02, FIG 4.
